Open Access
Translator Disclaimer
2016 Graph compositions of suspended $Y$-trees
Eunice Mphako-Banda, Simon Werner
Rocky Mountain J. Math. 46(4): 1351-1361 (2016). DOI: 10.1216/RMJ-2016-46-4-1351

Abstract

We count the number of graph compositions of suspended $Y$-trees via flats of the cycle matroid of the suspended $Y$-trees.

Citation

Download Citation

Eunice Mphako-Banda. Simon Werner. "Graph compositions of suspended $Y$-trees." Rocky Mountain J. Math. 46 (4) 1351 - 1361, 2016. https://doi.org/10.1216/RMJ-2016-46-4-1351

Information

Published: 2016
First available in Project Euclid: 19 October 2016

zbMATH: 1347.05168
MathSciNet: MR3563185
Digital Object Identifier: 10.1216/RMJ-2016-46-4-1351

Subjects:
Primary: 05A05, 05A18, 05C30, 11B56

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.46 • No. 4 • 2016
Back to Top